Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 5, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Apr 8, 2010, 7:54 PM EDT for Carbon County, Monroe County, Pennsylvania. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2010, 7:54 PM EDT (23:54 UTC)
- Expired
- Apr 8, 2010, 9:00 PM EDT
- In force
- 66 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Carbon County, PA, Monroe County, PA
The radar
The Binghamton radar (KBGM), 129 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.9 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1705 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
142
WUUS51 KPHI 082354
SVRPHI
PAC025-089-090100-
/O.NEW.KPHI.SV.W.0005.100408T2354Z-100409T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
754 PM EDT THU APR 8 2010
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CARBON COUNTY IN NORTHEAST PENNSYLVANIA...
THIS INCLUDES THE CITY OF LEHIGHTON...
NORTHERN MONROE COUNTY IN NORTHEAST PENNSYLVANIA...
THIS INCLUDES THE CITY OF MOUNT POCONO...
* UNTIL 900 PM EDT
* AT 750 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR NESQUEHONING...OR 9 MILES
WEST OF LEHIGHTON...AND MOVING NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WEATHERLY AND JIM THORPE AROUND 800 PM EDT...
CHRISTMANS AND WHITE HAVEN AROUND 810 PM EDT...
ALBRIGHTSVILLE AROUND 815 PM EDT...
LAKE HARMONY AROUND 820 PM EDT...
BLAKESLEE AROUND 825 PM EDT...
POCONO PINES AROUND 835 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS CAPABLE OF PRODUCING SIGNIFICANT WIND DAMAGE. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4125 7513 4117 7515 4076 7582 4084 7594
4090 7600 4093 7597 4098 7586 4100 7575
4105 7578 4110 7577 4114 7570 4113 7564
4123 7554 4125 7550
TIME...MOT...LOC 2353Z 225DEG 33KT 4089 7585
$$
SZATKOWSKIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 3:40 PM EDT, 4 hours 14 minutes earlier.
Area forecast discussion, Apr 8, 3:40 PM EDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 PM EDT THU APR 8 2010
.SYNOPSIS...
A COLD FRONT APPROACHING FROM THE WEST WILL CROSS OUR AREA TONIGHT
AND MOVE OFF TO THE EAST FRIDAY. HIGH PRESSURE WILL FOLLOW THE
FRONT FOR THE EARLY PART OF THE WEEKEND. A BACKDOOR COLD FRONT
WILL SLOWLY DROP ACROSS OUR AREA SUNDAY INTO SUNDAY NIGHT. THIS
WILL BE FOLLOWED BY AN AREA OF HIGH PRESSURE DROPPING DOWN FROM
THE GREAT LAKES WHICH WILL DOMINATE OUR WEATHER FOR MUCH OF NEXT
WEEK.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
OUR SUMMERLIKE WEATHER WILL COME TO AN END TONIGHT AS A COLD FRONT
MOVES ACROSS THE AREA AND USHERS IN A FRESH BATCH OF COOLER AIR.
THE FRONT WILL REACH THE PHILLY METRO AREA AFTER MIDNIGHT AND MOVE
OFF THE COAST AROUND DAYBREAK. SHOWERS AND THUNDERSTORMS WILL
PRECEDE AND ACCOMPANY THE FRONT. THESE SHOWERS AND THUNDERSTORMS
ARE CURRENTLY IN A LINE FROM WESTERN PENNSYLVANIA SOUTH ACROSS
WEST VIRGINIA AND WESTERN VIRGINIA INTO WESTERN NORTH CAROLINA.
THEY WILL MOVE EAST THIS AFTERNOON AND EVENING, REACHING OUR WESTERN
SECTIONS BETWEEN 8 AND 10 PM, PHILLY AROUND MIDNIGHT OR SHORTLY
THEREAFTER, AND OUR EASTERN ZONES DURING THE EARLY MORNING HOURS.
SINCE THE FRONT WILL BE CROSSING OUR AREA AT NIGHT, THE
THUNDERSTORMS WILL NOT BE GETTING ANY EXTRA ENERGY FROM SOLAR
HEATING. EVEN SO, SPC STILL HAS OUR AREA IN A SLIGHT RISK FOR
SEVERE WEATHER. WHILE THIS IS NOT EXPECTED TO BE WIDESPREAD, A
FEW OF THE STORMS COULD BE ACCOMPANIED BY STRONG WIND GUSTS.
COOLER AIR BEHIND THE FRONT WILL BEGIN TO MOVE IN LATER TONIGHT.
LOW TEMPERATURES BY DAYBREAK WILL RANGE FROM THE MID 40S TO THE
MID 50S.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
THE FRONT WILL MOVE OFF TO THE EAST FRIDAY. THERE COULD STILL BE A
FEW LINGERING MORNING SHOWERS, MAINLY IN OUR EASTERN AREAS.
OTHERWISE, SKIES WILL BEGIN TO CLEAR AS WEST TO NORTHWEST WINDS
USHER IN A FRESH BATCH OF COOLER AND DRIER AIR. HIGH TEMPERATURES
WILL BE 20 TO 25 DEGREES COOLER THAN TODAY, WITH READINGS ONLY IN
THE 50S TO LOWER 60S. HIGH PRESSURE WILL THEN SETTLE OVER OUR AREA
FRIDAY NIGHT INTO SATURDAY. WITH MOSTLY CLEAR SKIES AND DIMINISHING
WINDS FRIDAY NIGHT, LOW TEMPERATURES WILL DROP INTO THE 30S AND
LOWER 40S. THERE COULD BE SOME UPPER 20S IN THE COLDER SECTIONS OF
THE POCONOS. SATURDAY SHOULD BE AN ABSOLUTELY GORGEOUS DAY
WEATHERWISE WITH PLENTY OF SUNSHINE, LIGHT WINDS, AND LOW
HUMIDITIES. HIGH TEMPERATURES WILL RANGE FROM THE MID 50S TO THE
MID 60S. A BACKDOOR COLD FRONT WILL BE APPROACHING OUR REGION FROM
THE NORTH SATURDAY NIGHT AND DROPPING ACROSS THE AREA ON SUNDAY.
THIS SYSTEM COULD BRING SOME CLOUDS TO NORTHERN AREAS SATURDAY
NIGHT AND TO ALL SECTION ON SUNDAY. OTHER THAN THE CLOUDS, THERE
COULD BE A FEW SHOWERS OR SPRINKLES IN SOME NORTHERN SECTIONS ON
SUNDAY. LOW TEMPERATURES SATURDAY NIGHT WILL NOT BE QUITE A CHILLY
AS FRIDAY NIGHT, WITH LOWS DROPPING INTO THE MID 30S TO MID 40S.
HIGHS SUNDAY WILL BE MAINLY IN THE 60S, WITH SOME UPPER 50S NORTH
AND SOME LOWER 70S SOUTH.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
IT HAS BEEN QUITE RARE TO HAVE DRY WX FOR ANY DECENT PD OF TIME
OF LATE AND EVEN RARER FOR SEVERAL EXTENDD PDS IN A ROW TO BE DRY,
BUT THAT IS EXACTLY WHAT WE HAVE RIGHT NOW.
HIGH PRESSURE WILL DOMINATE THE WX PATN FOR THE LONG RANGE PD AND AS
A RESULT, VERY PLEASANT WX IS IN STORE. TEMPS WILL BE AT OR
SLIGHTLY ABV SEASONAL LEVELS AND THE FCST IS GENLY DRY THOUGH
THURSDAY. THERE IS AN AREA OF LOW PRES IN ERN CANADA AND A CDFNT
THAT WILL EXTEND DOWN INTO NEW ENG AND POSSIBLY THE NRN REACHES OF
OUR AREA SUNDAY NIGHT. THE GFS IMPLIES A FEW SHWRS ARE PSBL WHILE
THE ECMWF IS DRY. THE CMC IS SOMEWHERE IN THE MIDDLE, WITH THE
SHOWERS GETTING CLOSE, BUT NOT QUITE REACHING US.FOR NOW, WILL KEEP
THINGS DRY AS THAT IS THE TREND. REGARDLESS OF WHAT HAPPENS WITH
THIS FEATURE ERLY IN THE PD, WHEN THE HIGH TAKES CONTROL ON MONDAY,
NO ADDITIONAL PRECIP IS ANTICIPATED.
&&
.AVIATION /20Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
VFR CONDITIONS WILL CONTINUE INTO THE EARLY EVENING HOURS, WITH JUST
SOME CIRRUS OVERHEAD. A SOUTHERLY WIND WITH SUSTAINED SPEEDS IN THE
TEENS WILL GUST INTO THE 20S. A SEA BREEZE DEVELOPED EARLY THIS
AFTERNOON. THE NEW JERSEY SEA BREEZE FRONT HAD PROGRESSED AS FAR
INLAND AS FREEHOLD, JACKSON, CHATSWORTH AND MAYS LANDING BY 1900Z.
THE BOUNDARY WILL CONTINUE TO BECOME LOST IN THE OVERALL SOUTHERLY
FLOW AND IT SHOULD BECOME HARD TO FIND SHORTLY.
A COLD FRONT WILL APPROACH FROM THE WEST THIS EVENING. IT SHOULD
REACH KRDG AROUND 0400Z, KPHL ABOUT 0600Z, AND KACY AROUND 0800Z.
THERE IS EXPECTED TO BE SOME PRECIPITATION ASSOCIATED WITH THE
FRONT. WE HAVE THE MENTION OF SHOWERS FROM ABOUT 2 HOURS AHEAD OF
THE FRONT UNTIL ABOUT 4 HOURS BEHIND IT. THE THUNDERSTORM ACTIVITY
TO OUR WEST AND SOUTHWEST MAY VERY WELL DISSIPATE BEFORE IT ARRIVES
IN OUR REGION. AS A RESULT, WE DID NOT MENTION ANY THUNDERSTORMS OR
CUMULONIMBUS IN THE TAFS.
AFTER THE FRONT PASSES OFF THE COAST EARLY ON FRIDAY, A GUSTY WEST
NORTHWEST WIND WILL DEVELOP, BRINGING DRY AIR INTO OUR REGION.
OUTLOOK...
HIGH PRESSURE IS FORECAST TO BUILD UP INTO OUR REGION FOR THE
WEEKEND. A DRY COLD FRONT FROM THE NORTHWEST MAY ARRIVE ON SUNDAY
NIGHT. ANOTHER AREA OF HIGH PRESSURE SHOULD FOLLOW FOR THE EARLY
PART OF THE NEW WEEK.
&&
.MARINE...
A COLD FRONT, APPROACHING FROM THE WEST, IS EXPECTED TO ARRIVE LATE
TONIGHT. UNTIL THE FRONT ARRIVES, THE WIND WILL BE FROM THE SOUTH AT
15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. SEAS WILL RANGE FROM 4 TO
7 FEET ON OUR OCEAN WATERS, AND FROM 2 TO 4 FEET ON DELAWARE BAY. AS
A RESULT, A SMALL CRAFT ADVISORY IS IN EFFECT.
THERE MAY BE A BRIEF LULL IN WIND SPEEDS EARLY ON FRIDAY BEFORE A
GUSTY WEST NORTHWEST WIND DEVELOPS DURING THE AFTERNOON. THERE
SHOULD BE ENOUGH OF A WINDOW TO TAKE THE SMALL CRAFT ADVISORY DOWN
ON DELAWARE BAY FOR A TIME. HOWEVER, WAVES ON OUR OCEAN WATERS
SHOULD STAY NEAR 5 FEET UNTIL THE WIND SPEEDS INCREASE AGAIN. AS A
RESULT, WE HAVE SIMPLY EXTENDED THE SMALL CRAFT ADVISORY FOR OUR
OCEAN WATERS THROUGH 6:00 AM SATURDAY TO COVER THE FIRST THREE
FORECAST PERIODS.
THE GUSTY WEST NORTHWEST WIND SHOULD CONTINUE THROUGH FRIDAY NIGHT
AND INTO SATURDAY.
HIGH PRESSURE IS ANTICIPATED TO BUILD UP INTO OUR REGION FROM THE
SOUTHWEST FOR THE WEEKEND. A COLD FRONT FROM THE NORTHWEST IS
EXPECTED TO ARRIVE ON SUNDAY NIGHT, FOLLOWED BY HIGH PRESSURE FOR
MUCH OF THE NEW WEEK.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT SATURDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 2 AM EDT FRIDAY FOR ANZ430-431.
&&
SYNOPSIS...RPW
NEAR TERM...RPW
SHORT TERM...RPW
LONG TERM...NIERENBERG
AVIATION...IOVINO
MARINE...IOVINOHazardous weather outlook, Apr 8, 3:51 PM EDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 351 PM EDT THU APR 8 2010 NJZ001-007>010-012-013-015>023-027-PAZ054-055-060>062-067>071-092000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 351 PM EDT THU APR 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING AND TONIGHT. GUSTY WINDS WITH THE POSSIBILITY OF SMALL HAIL AND TORRENTIAL RAINS MAY OCCUR AS A RESULT OF THE STORMS. THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS. AN ENHANCED THREAT FOR RAPID FIRE GROWTH WILL CONTINUE INTO THE EVENING AS FUEL MOISTURES REMAIN LOW AND A STRONG SOUTHERLY WIND FORMS. HOWEVER, AN INCREASE IN SURFACE DEW POINTS IS PROHIBITING RELATIVE HUMIDITIES FROM DROPPING BELOW RED FLAG CRITERIA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ014-024>026-092000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-EASTERN MONMOUTH- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- 351 PM EDT THU APR 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING AND TONIGHT. GUSTY WINDS WITH THE POSSIBILITY OF SMALL HAIL AND TORRENTIAL RAINS MAY OCCUR AS A RESULT OF THE STORMS. THE STORM PREDICTION CENTER HAS PLACED MOST OF THE AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS. AN ENHANCED THREAT FOR RAPID FIRE GROWTH WILL CONTINUE INTO THE EVENING AS FUEL MOISTURES REMAIN LOW AND A STRONG SOUTHERLY WIND FORMS. HOWEVER, AN INCREASE IN SURFACE DEW POINTS IS PROHIBITING RELATIVE HUMIDITIES FROM DROPPING BELOW RED FLAG CRITERIA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-092000- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 351 PM EDT THU APR 8 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT. GUSTY WINDS WITH THE POSSIBILITY OF SMALL HAIL AND TORRENTIAL RAINS MAY OCCUR AS A RESULT OF THE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-092000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 351 PM EDT THU APR 8 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING AND TONIGHT. GUSTY WINDS WITH THE POSSIBILITY OF SMALL HAIL AND TORRENTIAL RAINS MAY OCCUR AS A RESULT OF THE STORMS. THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RPW
In the hours before
Special weather statement, Apr 8, 7:40 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 740 PM EDT THU APR 8 2010 PAZ054-055-090045- CARBON PA-MONROE PA- 740 PM EDT THU APR 8 2010 ...A STRONG THUNDERSTORM WILL AFFECT CARBON AND MONROE COUNTIES... AT 738 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHWEST OF LEHIGHTON...MOVING NORTHEAST AT 45 MPH. THE THUNDERSTORM WILL BE NEAR WEATHERLY...EAST SIDE AROUND 745 PM...BLAKESLEE...LAKE HARMONY AROUND 800 PM...GOULDSBORO STATE PARK...TOBYHANNA AROUND 815 PM AND SKYTOP AROUND 830 PM. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. SZATKOWSKI
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.